# SDR ASAA2015092513201

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 18,867 hours, 5,539 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Anti Ice Valve
- Part time: 39,058 hours, 11,815 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT DIM FLASHING OF LT ANTI-ICE COWL VALVE OPEN LIGHT ON CLIMBOUT WITH ENGINE ANT-ICE SWITCH OFF. UPON ENCOUNTERING ICING CONDITIONS, THE SWITCH AND LIGHT OPERATED NORMALLY AND NO FURTHER FLASHING OCCURRED IN EITHER SWITCH ON OR OFF POSITION THE REST OF THE FLIGHT.  WHILE WE HAD THE INITIAL PROBLEM, THERE WAS NO ANTI-ICE INDICATION ABOVE THE N1 GAUGES ON THE UPPER D/U.  ACFT GROUNDED.  FOUND CONNECTOR DP1303 EXTREMELY LOOSE, CLEANED, GVI, RANGE  1 COWL TAI VALVE CKS GOOD THEN RE-CONNECTED REF WDM 30-21-11.  ACCOMPLISHED NR 1 ENG COWL ANTI-ICING.  OPS TEST REF MM 30-21-00, OPS CK GOOD NO HISTORY.
